# SDR RAIA980116

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Handle
- Part number: F96GA0102
- Condition: Failed
- Location: Inst Panel
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLT 7019 - STL - LANDING GEAR WOULD NOT RETRACT.  GEAR REMAINED DOWN AND LOCKED.  MAINTENANCE REPLACED LANDING GEAR HANDLE.  (M)
